Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bleeding after bowel movement, cramps, pains. On contraception. What could be the reason?

hi im a 23yr old female and have never had bowel problems. this has only happened once just today. i have been to the toilet and after my poo came out and i wiped there was a lot of blood . it diddnt hurt to poo and doesnt hurt to wipe and after a few wipes the blood is gone. it do not appear to to have any tears on the outside as no stinging occours. i have had some cramping and the odd pain (hardly even bad enough to notice) where females usualy feel menstrual pain so i just thought it was that, but im not due for that as i am on contraception and do not get my period on this. thanks
Asked On : Sat, 19 May 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would advise that you should get yourself clinically examined and investigated for hemorrhoids.

Colonoscopy will also be helpful in ruling out other causes of rectal bleeding.

You can take an antacid like Omeprazole 40mg once a day before meals.
Also avoid spicy and oily foods.
Also avoid constipation.

I hope this is helpful to you.
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor